# SDR REXA2022072101650

- Difficulty date: July 4, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670520751
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 27(LH) AFT OF AVIONICS BAY DOOR AT FS 364.00 TO FS 379.00 CORRODED	REMOVED CORRODED INTERCOSTAL AT STGR 27(LH) AFT OF AVIONICS BAY DOOR AT FS 364.00 TO FS 379.00 AND REPLACED WITH NEW INTERCOSTAL PER CRJ700 SRM 51-42-06
